# SDR SWAA981116

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 254-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND LIGHTNING STRIKE ON FUSELAGE BETWEEN BS 254 TO 277 JUST ABOVE STR 11R.  REPAIRED PER BOEING SRM.
